MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBE, SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBE, SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/166/075
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cuff did not inflate while testing.The issue was resolved by using a new one.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 9617604-2025-00051.The date of that submission was 14 jan 2025.One sample was received for evaluation.Functional testing was able to confirm a leak.The root cause was unable to be established.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
PORTEX ENDOTRACHEAL TUBE, SILICONIZED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22116420
Report Number3012307300-2025-06406
Device Sequence Number4084125
Product Code BTR
UDI-Device Identifier15019315054099
UDI-Public(01)15019315054099(17)280119(10)4367780
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/166/075
Device Lot Number4367780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown